URGENT QUESTION

My last blood results put me at 20% function (stage 4) but I am now experiencing strange symtoms and my GP has no clue and I am not due to see the specialist for another month.

Symptoms are: tingling of skin head to foot, feet in particular, feet going a purple colour, a rash on the top of my feet and round the top of my arms and chest (this doesn't itch). Weekness from head to foot, the pain from kidneys is no worse than normal.

Any suggestions/ideas

5 Replies

oldestnewest
  • if your doctor dose not know whats wrong, i would strongly suggest you go to you local A&E DEPARTMENT straight away. You must not wait a whole month to see the specialist, if you go to A&E they will do lots of test and start you on something at lest they will get the specialist to come and see you early. please let me know how you get on please.

  • Could be an adverse drug reaction - but i concur with James above - contact your hospital - ideally call the Ward which looks after you or your specialist directly. Plus there's always A&E as stated.

  • I agree with the above I would go to A&E if you do not want to do that I would ring the consultant secretary and tell them what is going on they will be able to speak to consultan

  • Thank you both for you responses. I have been to a&e and had a full blood workup (am now at 17%), additional blood test to check my levels of oxygen (that wasn't nice, straight into the artery), chest xray and finally a nebuliser. such fun, but they still can't decide what is causing the tingling or the rash.

  • Take a look at the link on the NKF website about Henoch Schonlein purpura as some of your symptons are the same. This is caused by the immune system. If you think this could be it you should tell your doctor as you should see a specialist. NKF Helpline

    kidney.org.uk/Medical-Info/...

You may also like...